Simple Search:

On a class of simultaneous pursuit games.


Ibragimov, Gafurjan I. and Satimov, Numan (2012) On a class of simultaneous pursuit games. Russian Mathematics , 56 (5). pp. 39-46. ISSN 1066-369X

Abstract / Synopsis

Let A and B be given convex closed bounded nonempty subsets in a Hilbert space H; let the first player choose points in the set A and let the second one do those in the set B. We understand the payoff function as the mean value of the distance between these points. The goal of the first player is to minimize the mean value, while that of the second player is to maximize it. We study the structure of optimal mixed strategies and calculate the game value.

Download File

PDF (Abstract)
On a class of simultaneous pursuit games.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number:
Publisher: Springer Link
Keywords: Game; Mixed strategy; Value of the game; Optimal strategy.
Depositing User: Nur Farahin Ramli
Date Deposited: 14 Aug 2013 12:49
Last Modified: 22 Sep 2015 12:01
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item